# SDR DALA1129929875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 22-50 HAS CORROSION OUT OF LIMITS REF SRM 53-01, PG 8 FIG 1.  REMOVED HAT CHANNELS SKIN REF SRM 51-30-2, PG 1-14.  FABRICATED SKIN USING 7075T6-.040 BATCH 0001804643 REF SRM 53-23-0, PG 6, FIG 3. TREATED SKIN  REF SRM 51-10-3, PG 40, PARA 21 & PRIMED REF SRM 51-10-3, PG 31, PARA 14.  INSTALLED HAT CHANNELS REF SRM 51-30-2, PG 1-14, (5EA).
